Labetalol making you cranky?

Are you pregnant again after having preeclampsia once already in a previous pregnancy? Post your thoughts/concerns here - there are others who share your feelings. This is also the home of our Bedrest Buddies Support group.

Labetalol making you cranky?

Postby nov_mum » Thu Aug 30, 2012 04:04 am

I was wondering if anyone else is finding this? It might just be a coincidence or the fact my BP is up and down now but since I started labetalol I find my tolerance for noise and in general is reduced dramatically. I feel sorry for my children as I think I could be parenting a heck of a lot better without all of this and my stress levels are at an all time high. I was wondering if anyone else has experienced this on labetalol.
nov_mum
Registered User
 
Posts: 130
Joined: Tue Nov 10, 2009 06:23 pm

Re: Labetalol making you cranky?

Postby Raposa » Thu Aug 30, 2012 07:06 am

I don't get cranky, but for the first couple of days after raising my dose, I'll just be out if it. Foggy headed.
1st son, induced at 37 weeks due to pre-e, born 6/18/10.
2nd son, c-section at 37 weeks due to hypertension, born 1/15/13.
Raposa
Registered User
 
Posts: 85
Joined: Mon Jul 30, 2012 05:12 pm

Re: Labetalol making you cranky?

Postby nov_mum » Tue Sep 04, 2012 03:10 am

Thanks for your reply. I don't know if it's BP, general pregnancy or the meds but my tolerance to noise is awful and I am constantly feeling tired. Rol on ful term or as close to as I can get,
nov_mum
Registered User
 
Posts: 130
Joined: Tue Nov 10, 2009 06:23 pm

Re: Labetalol making you cranky?

Postby Raposa » Tue Sep 04, 2012 06:26 am

Ah, well, sounds like borderline migraine symptoms. I've ended up with a migraine twice now when my meds were adjusted, probably because relaxing blood vessels tend to be bigger. Also, I am under way too much stress between full time work and this hypertension issue with my pregnancy.

The fatigue has mostly gone away as my blood pressure has been brought down, so I think it was the hypertension wearing me out.. what's left is about what I expect even in the 2nd trimester. And any headaches faded as the fuzziness did. Did your symptoms go away as you adjusted to the dose, or are they still bugging you?
1st son, induced at 37 weeks due to pre-e, born 6/18/10.
2nd son, c-section at 37 weeks due to hypertension, born 1/15/13.
Raposa
Registered User
 
Posts: 85
Joined: Mon Jul 30, 2012 05:12 pm

Re: Labetalol making you cranky?

Postby nov_mum » Sat Sep 08, 2012 09:21 pm

I think it might be the combination too. It's second trimester, I am getting sore in my pelvis, I am working full time, I am on meds that are causing vasodilation and I am constantly having or on the verge of having low gracde headaches. If the BP doesn't cause it the meds do. I am more tired than I recall in previous pregnancies but I have three small children and work full time so I guess some of it is normal. I am just praying that December rolls on fast then everything workwise will slow dow nadn I will only have 6-8 weeks to get to term. I am also very much aware that my 2nd tri dip will wear off very soon and I will be back to chasing my BPs with meds and obsessing over that! Argghghh PE!!! Hope you are feeling better withthe labetalol
nov_mum
Registered User
 
Posts: 130
Joined: Tue Nov 10, 2009 06:23 pm


Return to Pregnant Again?

Who is online

Users browsing this forum: No registered users and 6 guests

cron